Topamax High Blood Pressure, Tegretol, Topamax, Migraines, Meds
I was wondering if topomax causes high blood pressure? Also I'm on 350 mg a day plus 1600 mg of tegretol a day . I was wondering if any one was on such a high dose?
Robin43 - I was on 400 mg a day back in 2003. It made me extremely forgetful,made my hair fall out, and made me lose and extreme amount of weight. But it helped my migraines. But looking back, it was too high a dose, based on the side effects. I think doses should be adjusted based on how you feel on the meds. If you are doing fine on 350mg, than that's a good dose for you. But if you have side effects that you don't like, by all means, TELL your doctor. I'm on Topamax again, 150mg this time, and some other meds also. I still get the hair loss, so my time on it is limited. Good luck with your Topamax!
Flnonny - I was on 50 mg of Topamax with 1/2 tablet of Phentermine as part of a weight loss program (with my doctor). Topamax was a dangerous drug for me (I thought I was going to have a heart attack), even though I had been on it without problems for 3 months. I had NEVER had high blood pressure in my entire life, even though I was 100 lbs overweight (and am currently 50 lbs overweight) and I live in the hot Florida sun! Howerver, while on Topamax, I had HIGH BLOOD PRESSURE. Now that I am off it, my blood pressure readings are normal. As with any drug, please be careful and please listen to your body. It will tell you if there's a problem, but often we ignore the obvious signs. Take care...